# SDR CALA2009110900678

- Difficulty date: November 5, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 31,075 hours, 10,950 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Guide
- Part number: 181A806016
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZ STAB, TRACK/GUIDE ON FUSELAGE FOR GAP COVER 343 AT METAL BLADE SEAL WORN THROUGH.  REMOVED AND REPLACED SEAL TRACK ASSY REF SRM 51-40-02 AND ECR A 5300-01301, REV A.
